# SDR SWAA096083

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 72,420 hours, 59,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LONGITUDINAL FLOORBEAM CENTER WEB CRACKED BETWEEN BS 708 TO BS 712, LBL 0.07.  REMOVED AND REPLACED WEB SECTION PER SI.
